Head and neck cancer

A place for people affected by head and neck cancers, including oral, throat , larynx (voice box), salivary glands, middle ear, and sinus and nasopharyngeal cancer. Support one another, ask questions, and share experiences.

Post treatment late onset nausea

KoN
Posted by

Hi All,

I am looking for some advice.  My husband is 10 months post treatment, and after a bit of a nervous few months of extra biopsies and MRI scans, we were told 3 weeks ago that what they were concerned was residual tumor was clear.  So amazing news.

Only thing is the past 4 weeks he has been feeling very nauseous, fatigued and generally  under the weather.  He seemed to improve  the last week but today has been sick and is tired and nauseous again.

He didn't get nausea during or following his treatment until now.  He has had cdiff x 5 (a gift that never stops giving following IV antibiotics for a blood infection at the start of chemo)  however this is nausea and vomiting, rather than cdiff type symptoms.

has anyone experienced any late onset nausea post treatment?  I can't see why this would start up now?

Any thoughts or advice welcome.

chris2012
Posted by

Hello KoN , I know that the treatment continues working for a period of time , but I would not say that he should not still be nauseous, all I can think is that because of his cdiff treatment , but please go back and get an appointment to see your husbands consultant to get him checked out , its always better to be safe than sorry especially as you say its not the normal side affects of cdiff. All the best ,take care .

                                                                                         Chris x

Its sometimes not easy but its worth it !                Click here to find out more

Ron51
Posted by

I had Cdiff and no nausea but my consultant was surprised I didn't have re-flux and that's at 4 years after my radio, don't know if this helps.